# SDR AALA201906139006

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 15,816 hours, 4,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 796405
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS CIDS 1 EPSU SYSTEM TEST FAILS 15WL BATTERY PACK. REPLACED BATTERY AT 15WL POWER SUPPLY UNIT IAW AMM 33-51-38. COM CIDS I SYSTEM TEST CHECKS GOOD IAW AMM 33-51-38.
